đźšš Free Worldwide Shipping on All Orders!Shop Now
HomeStore

Leader Infant's Pain & Fever Acetaminophen 160mg Grape 2oz

Product image 1
Product image 2

Leader Infant's Pain & Fever Acetaminophen 160mg Grape 2oz

Acetaminophen 160 mg per 5 ml. Oral suspension. Pain reliever. Fever reducer. For children. Alcohol-free. Aspirin-free. Ibuprofen-free. Compare to infants' tylenol oral suspension active ingredient

$6.49
Leader Infant's Pain & Fever Acetaminophen 160mg Grape 2oz—
$6.49

Product Information

Shipping & Returns

Description

Acetaminophen 160 mg per 5 ml. Oral suspension. Pain reliever. Fever reducer. For children. Alcohol-free. Aspirin-free. Ibuprofen-free. Compare to infants' tylenol oral suspension active ingredient

Leader Infant's Pain & Fever Acetaminophen 160mg Grape 2oz | Locatel Health & Wellness